Publications

Found 9 results
Author Title [ Type(Desc)] Year
Filters: First Letter Of Last Name is P and Author is Petrich, Mario  [Clear All Filters]
Articles in international peer reviewed journals
Petrich M, Silva PV. On $*$-bands and their varieties. Rocky Mountain J. Math.. 2003;33:217-252.Edit
Petrich M, Silva PV. A canonical directly infinite ring. Czechoslovak Math. J.. 2001;51(126):545-560.Edit
Petrich M, Silva PV. A functor from semigroups to rings. J. Pure Appl. Algebra. 2000;148:285-307.Edit
Petrich M, Silva PV. On presentations of semigroup rings. Boll. Unione Mat. Ital. Sez. B Artic. Ric. Mat. (8). 1999;2:127-142.Edit
Petrich M, Silva PV. On quasi directly infinite rings. Acta Sci. Math. (Szeged). 1999;65:61-75.Edit
Petrich M, Silva PV. Relationship of certain rings of infinite matrices over integers. Boll. Unione Mat. Ital. Sez. B Artic. Ric. Mat. (8). 2000;3:347-365.Edit
Petrich M, Silva PV. Relatively free $^\ast$-bands. Beiträge Algebra Geom.. 2000;41:569-588.Edit
Petrich M, Silva PV. Relatively free bands. Comm. Algebra. 2000;28:2615-2631.Edit
Petrich M, Silva PV. Structure of relatively free bands. Comm. Algebra. 2002;30:4165-4187.Edit